# SDR CA960614007

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2620 · Extinguishing System
- Part: Retaining Clip
- Condition: Failed
- Location: Fire Ext Switch
- Part time: 2,290 hours
- Component: Raythn, 1015700215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECITON OF THE ENGINE FIRE EXTINGUISHER ELECTRICAL SYSTEM, IT WAS NOTED THAT THE FIRE EXTINGUISHER MICROSWITCH ON THE PANEL ACTIVATING BUTTON HAD COME OFF THE HOLDING CLIP RENDERING THE BUTTON INOPERATIVE. THE SWITCH MANUFACTURER - RAYTHEON - INDICATES A REPLACEMENT SWITCH IS BEING PRODUCED.
